# SDR RAIA0008009

- Difficulty date: August 17, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 11,592 hours, 10,858 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Rt Bleed Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7364-STL- RIGHT DUCT FAIL ILLUMINATED SHORTLY AFTER FLOW IS TURNED ON.  MAINTENANCE INSPECTED AND REPLACED RT BLEED AIR DUCT SEALS.
